Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cobordism properties of manifolds of small category


Author: M. V. Mielke
Journal: Proc. Amer. Math. Soc. 21 (1969), 332-334
MSC: Primary 57.10
MathSciNet review: 0236939
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Fort, Jr. (Editor), Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [2] J. Milnor, Lectures on characteristic classes, Mimeographed Notes, Princeton University, 1957.
  • [3] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. MR 0145525
  • [4] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823
  • [5] Andrew H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960), 503–528. MR 0125588
  • [6] Wen-tsün Wu, Classes caractéristiques et 𝑖-carrés d’une variété, C. R. Acad. Sci. Paris 230 (1950), 508–511 (French). MR 0035992
  • [7] Wen-tsün Wu, Les 𝑖-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris 230 (1950), 918–920 (French). MR 0035993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236939-2
Article copyright: © Copyright 1969 American Mathematical Society